Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleDuality of antidiagonals and pipe dreams.
Author(s) Ezra Miller, Jon Wilkening
TypeArticle in Journal
AbstractWeighted enumeration of reduced pipe dreams (or rc-graphs) results in a combinatorial expression for Schubert polynomials. The duality between the set of reduced pipe dreams and certain antidiagonals has important geometric implications [A. Knutson and E. Miller, Gröbner geometry of Schubert polynomials, Ann. Math. 161, 1245-1318]. The original proof of the duality was roundabout, relying on the algebra of certain monomial ideals and a recursive characterization of reduced pipe dreams. This paper provides a direct combinatorial proof.
ISSN1286-4889/e
URL http://www.emis.de/journals/SLC/wpapers/s58mini.html
LanguageEnglish
JournalS
Volume58
Pagesb58e, 6
PublisherUniversit\"at Wien, Fakult\"at f\"ur Mathematik, Wien
Year2007
Edition0
Translation No
Refereed No
Webmaster